# SDR AALA20100204MIA06

- Difficulty date: February 3, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 45,768 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY LIGHT AT SEAT 26G MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 26G, OPS CHECKS NORMAL.
